It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 24 for tricor leg pain. (0.034 seconds)


... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... Hello all. I am wondering if anyone taking tricor is experiencing leg pain and fatigue? ... (4 replies)
... For some people the pain subsides, for others it doesn't. There's a good site that documents patients' individual reactions to all drugs. It's easy to find. Leg pain seems to pop up a lot. ... (4 replies)

... drug therapy in the past makes me believe my leg pains have been primarily due to the statins, not the fibrates. ... (4 replies)
... Hubble thanks for the reply. I have another month to go before I have my lipid panel done, but I am hopeful. I have watched what I eat( as best as I can) I walk daily, but I do have a cocktail or two now and then. I think my numbers should come down, I mean they were 1800 when the doc put me on these pills. I have heard about the co-q10. You think it should be supplemental to... (4 replies)
Tricor
May 16, 2001
... Hubby's cardiologist put him on the same dose about 3 weeks ago also. He also has the leg pain especially at night. ... (2 replies)
... I was on Lipitor for about 7 years when my doctor combined it with Tricor, and within months I was almost an invalid. I had so much pain in both my arms, I could hardly lift anything. I was also profoundly weak, and could barely exercise. ... (5 replies)
... day on lipitor tore me up..I couldnt move..I was in so much pain and My brain was hurting and i couldnt think or even open my eyes...it took 2 days for it to wear off..and that was just ONE DAY on lipitor.. ... (12 replies)
... makes it seem like Im going to die right now from cholesterol overload...so, I agreed to take the TRICOR.. well, I wound up as its happening now..with lower back pain being in the bowel and kidneys...and leg and arm and spine and brain pain..most have gone except the leg muscle pain and the lower back bowel pain... ... (12 replies)
... mostly on the outside of the leg. Not enough to stop me from doing things, but noticable. I've also had some pain in my upper arms, but both have had injuries that cause it to flair up on occasion, so that doesn't worry me so much. ... (6 replies)
... I knew that I had had bad reactions to the statins and began to research leg pain, and found that tricor caused pn in some people. My Doc didn't have a clue. I stopped the tricor and the pain slowly went away in about 3 weeks to a month! ... (12 replies)
... Janeslk, I continued trying to jog even when my pain and weakness were at their worst (I'm VERY stubborn...). However, my endurance was greatly reduced, and I could barely finish 1 mile - at a very slow pace - which was a lot shorter and slower than I had been used to. I can say I started feeling significant improvement about 5 months ago (for the first 8 -10 months... (7 replies)
... Myositis, myalgia, arthralgia, arthritis, tenosynovitis, joint disorder, arthrosis, leg cramps, bursitis, and myasthenia. ... (14 replies)
... I have tried Lipitor, Pravachol, Crestor, and Tricor. I have had severe problems with all of them. I am not talking about minor pain, I mean leg pain severe enough to keep me from walking or trying to sleep. Pain that continues all day without relief. ... (10 replies)
... Hey guys, I am a newbie to this board, but just wanted to let you know that I've taken 400 IU of Ester-E for about 3 weeks now and will have my blood checked this Friday (regular checkup). Also take 2g Niaspan, Tricor (Triglycerides were high, but now under control), and 2g Fish Oil. Don't know if 3 weeks is enough with the Ester-E, but we shall see. My numbers have been... (17 replies)
Lovastatin
Jun 22, 2006
... For me, 10mg lipitor led to intense leg pain after a few months. Even once I stopped taking it, it took several weeks for the pain to really go down. ... (1 replies)
... Songleader, Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. For me it took over a year to really feel better. My recommendation would be a) start taking CoQ10 (100mg/day) b) stop the Lipitor for a month and see if the pain subsides (29 replies)
... Your doctor will probably tell you it has nothing to do with the Lipitor. My recommendation is to stay off Lipitor for a month and see if the pain subsides. If it does, it is probably statin related. ... (3 replies)
... Pizzzzza, I was on Lipitor for over 7 years before I encountered severe muscle pains. I had serious problems a few months after my doctor also prescribed Tricor. I found later that this combination is not recommended except in certain dire circumstances (like the patient's triglyceride count is in the stratosphere)...\ It took over 8 months off both meds, and the... (18 replies)
Provachol?
Nov 7, 2004
... Pravachol caused me such leg pain I had to end it. I also had the same problem with Lipitor and Crestor. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 02:41 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!